Doctor insights on:
O2 Medicine For Stomach
My pantyhose cut into my stomach just under my 31 week stomach all day today so that it hurt. Worried I have harmed baby or cut off oxygen supply?
My dad, 88, has aesophagus cancer, He can't eat anymore, fed intravenously, o2 24/7. Dr thinking of feeding through stomach, is this too much for him?
His choice: If it was me, I would go to hospice and accept sedation. Feeding his via the stomach will keep his alive but prolong his misery. Before he consents to this, he must know what's at stake. To be frank, these tubes account for a huge amount of the expensive misery of prolonged dying that too many Americans have to experience. I'm glad he has you and I wish you both the best. ...Read more
My oxygen level has dropped in the 60's on occasions should I see a doctor? When I lay on my stomach with my head turned to a certain side It stays up
I have random spasm/pain on both sides of my rib and abdomen for last 2 months; for last 10 days its continuous. Sometimes I also feel lack of Oxygen?
Every time I eat I feel like I have a hard time getting enough oxygen (even with just a few bites). Heart, stomach, lungs all fine so why?
It depends: Some medicines actually work best if taken without food. Follow instructions on the packaging and I f you are still not certain, consult your pharmacist or your prescribing doctor. ...Read more
Itching: It is important to know what you are treating before treatment is suggested. The cause of the itching needs to be determined and that will influence the treatment. See your doctor or a dermatologist to evaluate you to determine the cause of the itching. Then they can suggest treatment. ...Read more
Your nutrition: Even osteoarthritis has an inflammatory component, so eating an anti-inflammatory diet (high in veggies and fruits, low in processed foods) can help. Also turmeric (the yellow part of curry) and foods high in quercetin (onions, apples) can contribute. Try same (except if have diagnosis of bipolar disorder) and add b-complex vitamin. Target dose: same is 800-1600 mg/ day, but start low and build. ...Read more
Pain meds n stomach: Most anti-inflammatory meds can cause stomach ulceration and bleeding (so take them with food), aspirin can also lead to the same. Opiate meds can cause nausea and vomiting as well as itching. Combination meds such as vicodin contain a large amount of acetaminophen (tylenol) can can lead to liver damage at high doses. ...Read more
Sorry, but normally: Some weight loss is required. For a flat abdomen eat healthfully ; be physically active. Calories burned must > calories consumed. To tighten ab's do crunches, reverse crunches, exercise ball crunches, pelvic thrusts, lying leg raises, side bridge ; “bicycling” exercise on your back. Engage in regular aerobic exercise (i.e., running, swimming, nordic track, bicycling, kickboxing, walking, >. ...Read more
Is it possible to be cure from multiple erosion in stomach without taking medicine, taking soft food.?
Stomach erosions: It all depends on the severity and if a bacterial infection (h. Pylori) has been diagnosed. If that is the case taking antibiotics is important to eradicate this bacteria which has been proven to cause gastrointestinal ulcers. If no bacteria and still erosions if they are severe and painful it is ok to take meds for a few weeks to months in order to help them heal. A healthy diet is crucial. ...Read moreSee 1 more doctor answer
My urine is dark, I have pain in the abdomen on the right side. It did not take drugs. What can it be?
I am a diabetic and my medicine upsets my stomach. What is something I can take to help with my stomach?
Side-effects: Many medications could irritate an empty stomach; that is the reason that many people take their medications with meals or with a large amount of water to prevent stomach irritation. Now, in diabetes, many physicians were recommending to take sulfonylureas; such as glyburide; etc.; at least 30 minutes before the meals to be more effective on postprandial hyperglycemia. Discuss it with your dr. ...Read more
I have idiopathic gastroparesis. Sometimes I feel like I need something to relax my stomach. Is there such a medicine?
HealthTap can't: ...give specific health advice via the free Q & A platform. It's quite possible that, if you do a Virtual Consult with one of our physicians, we can help you. I recommend a full audio video virtual consult. We'll be asking for a list of medications, upload of test results, and a self-administered "physical exam." Also, we'll need to know what you mean by "something to relax my stomach." ...Read moreSee 1 more doctor answer
My child have worms what should I do I gave her many medicine but they are not gone what should I do to make her stomach clear from it?
After I get done taking my medinice in the morning then after that I eat fruit bar. Then 15 mins later I feel really sick to my stomach.
Not sure...: Not sure what to tell you, not knowing what the medication is or what your underlying medical condition is. I would be sure that you're taking the medication properly. You might also check to see if this is a known side effect of the medication. If you continue to have these symptoms, I would contact the doctor who prescribed the medicine to see what to do. Good luck ...Read more
Fatty liver since 1999. Recent upper right side abdomen mild pain discomfort off on shifting position. US abdomen Feb 16. Advice, drugs, tests?
Reverse risk factors: Fatty liver is incredibly common, predominantly due to: high alcohol intake, diabetes, high cholesterol, obesity. The more of these risks you have, the greater the chance of fatty liver. Addressing these risks is an important step to correcting fatty liver. Distinguish hepatosteatosis (fatty liver) from steatohepatitis (fatty liver with abnormal liver tests that risks cirrhosis & liver cancer). ...Read more
Drugs that inhibit cellular respiration? How do cells utilize oxygen and how do you counteract this side effect so patient doesn't die of hypoxia?
It is complex: Your questions are only relevant if you tell us why you are asking about such questions? Please tell us which drug/s you are taking or wanting to understand? . We can not deal with theoretical considerations such as you have posed. Life's physiology is quite complex. I had to study for 10+ years before I could understand questions like this! ...Read more
A23M has severe pain attach at level of T5 n case of cold pain radiat to abdomen DIA was done as neuritis no drug helped or decreased pain! Plz help?
Too complex for here: Many details will influence the diagnostic pursuit. T5 thoracic a little high to produce abdominal pain, but due to some anatomical features might be possible. "Severe pain attack" sounds like single episode. Were there more? If actual neuralgia ("neuritis") then pain pills won't work. But, best to get diagnosis. Chasing symptoms will probably not work well. Need MR of thoracic spine. ...Read more